# SDR UHLA201504300331

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 29,634 hours, 18,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Leaking
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD HISSING NOISE COMING FROM THE L1 DOOR.  FOUND PNEUMATIC ASSEMBLY GAUGE READING 0 PSI.  FOUND L1 DOOR ASSIST BOTTLE DISCHARGED.  R & R L1 DOOR DIAPHRAGM, SHEAR PIN, SERVICED AND PRESSURE CHECKED GOOD AFTER 2 HOURS IAW AMM 52-11-53.
